Show simple item record

dc.contributor.authorJiménez López, Victor 
dc.contributor.authorCánovas Peña, José Salvador 
dc.date.accessioned2009-06-11T11:14:10Z
dc.date.available2009-06-11T11:14:10Z
dc.date.issued2002
dc.identifier.citationJIMÉNEZ LÓPEZ, Victor, CÁNOVAS PEÑA, José Salvador. Computing explicitly topological sequence entropy: the unimodal case. Annales de L’Institut Fourier, 52 (4): 1093-1133, 2002. ISSN (électronico) : 1777-5310es
dc.identifier.issn1777-5310
dc.description.abstractThere are many tools todeal with the idea of "complex dynamical behaviour" for the family C(I) of continuous maps on a conpact interval I. Among them topological entropy enjoys a steady popularity, one of the reasons being that it can be used as an indicator of the "size" of this dynamical complexity which, contrary o measure-theoretic approaches, is preserved under topological conjugacy.es
dc.description.sponsorshipThis paper has been partially supported by the DGICYT grant P95-1004, the DGISEC grant PB98-0374-C03-01 and the Fundación Séneca (Comunidad Autónoma de Murcia) grant PB/2/FS/97.es
dc.formatapplication/pdf
dc.language.isoenges
dc.publisherInstitut Fourieres
dc.rights© Copyright Association des Annales de L’Institut Fourier. http://aif.cedram.org/item?id=AIF_2002__52_4_1093_0es
dc.titleComputing explicitly topological sequence entropy: the unimodal casees
dc.typeinfo:eu-repo/semantics/articlees
dc.subjectSecuencia de Entropía topológicaes
dc.subjectMapa unimodales
dc.subjectMapa de tipo 2 elevado a infinitoes
dc.subjectMap type 2 raised to infinityes
dc.subjectTopological sequence entropyes
dc.subjectUnimodal mapes
dc.subject.otherMatemática Aplicadaes
dc.identifier.urihttp://hdl.handle.net/10317/1028


Files in this item

This item appears in the following Collection(s)

Show simple item record